Quasisymmetrically minimal uniform Cantor sets (Q2474461): Difference between revisions

From MaRDI portal
ReferenceBot (talk | contribs)
Changed an Item
Import241208061232 (talk | contribs)
Normalize DOI.
 
Property / DOI
 
Property / DOI: 10.1016/j.topol.2007.10.006 / rank
Normal rank
 
Property / DOI
 
Property / DOI: 10.1016/J.TOPOL.2007.10.006 / rank
 
Normal rank

Latest revision as of 20:56, 18 December 2024

scientific article
Language Label Description Also known as
English
Quasisymmetrically minimal uniform Cantor sets
scientific article

    Statements

    Quasisymmetrically minimal uniform Cantor sets (English)
    0 references
    0 references
    0 references
    6 March 2008
    0 references
    Any quasisymmetric map of the Euclidean line \(\mathbb R\) to itself is called a one-dimensional quasisymmetric map. A subset \(E\) of \(\mathbb R\) is minimal for one-dimensional quasisymmetric maps if \(\dim_H f(E) \geq \dim_H E\) for every one-dimensional quasisymmetric map, where \(\dim_H\) is the Hausdorff dimension. \textit{H. Hakobyan} [J. Contemp. Math. Anal. 41, No. 2, 13--21 (2006)] proved that each middle interval Cantor set of Hausdorff dimension 1 is minimal for one-dimensional quasisymmetric maps. In the present paper the authors extend the result to the class of uniform Cantor sets of Hausdorff dimension 1.
    0 references
    Uniform Cantor set
    0 references
    Quasisymmetric map
    0 references
    Quasisymmetrically minimal set
    0 references

    Identifiers